Properties of Solutions of Equations Containing Powers of an Unbounded Operator
Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1355-1365
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_10_a6,
author = {A. V. Glushak},
title = {Properties of {Solutions} of {Equations} {Containing} {Powers} of an {Unbounded} {Operator}},
journal = {Differencialʹnye uravneni\^a},
pages = {1355--1365},
year = {2003},
volume = {39},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_10_a6/}
}
A. V. Glushak. Properties of Solutions of Equations Containing Powers of an Unbounded Operator. Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1355-1365. http://geodesic.mathdoc.fr/item/DE_2003_39_10_a6/